# SDR REXA2013060401063

- Difficulty date: June 4, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N8884E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7884
- Aircraft time: 19,384 hours, 16,689 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLAPS FAIL WHEN THEY REACHED 30 DEG ON APPROACH LEVEL AT 4000 FT., 175KTS, 21C - 70MIN IN TO FLIGHT.
